This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Not sure about the benzo w/d. It helped a great deal w/ opiate withdrawl (withdrawal). I took 0.1mg every 8 hours and only needed it the first 3 days. It helped with the anxiety, and the heart palpitations. But w/benzos they stick around alot longer. You also need to keep a close eye on your blood pressure w/clonidine. If you are detoxing off of benzos, you REALLY need to do it under the supervision of a doctor. Benzos withdrawl (withdrawal) can have some life threatening symptoms.
OK so off zanax for the first time in a number of years. Now I have this type of bounce effect or wave effect thru my entire body, especially when I walk. Doc had me on Nuerton (spell?) but I took myself off that silly pill one week ago because I thought it was produceing that effect. Now Dr. tells me that my "Gaba" and "Electric System" is off from coming off zanax and that this effect of "bouncy" can take up to one year to go away.... Can someone please help me because I don't see the point of living if this is how I will feel for a year. I am feeling stupid too.... Please send me an e-mail to ***@**** and tell me what you have experienced and if what I'm feeling is normal, not just in my head. Going crazy....
were you presribed the clonazepam? cuz if you were the doc should switch you to valium or librium, both long lasting benzos that are les spotent but are easier to taper off of and will stop the wds from clonazepam..i was on 6-8mgs of klonopin a day for over ayear and i was sosoo soo scared about the wds, i mean if you get a high enough dose and take it long enough it can be lethal, you can seize up convulse and die..i was scared crapless...clonidine unfortunately is great for opiate wd but for benzo wd it wont be as helpful, it may help the restlessness youll ahve and maybe the rebound insomnia youll experience...gabapentin or lyrica(pregabalin) are prescription meds that act on the GABA neurotransmitters that benzos also work on and can ease the wds quite a bit, lyrica is a predesessor of gabapentin and is about 50% stronger..you can also look into hydroxyzine, soma, and baclofen...all three are muscle relaxants,anxiolytics, and will help significantly in the wd process..orphenadrine will also help alot with the wd's, its similar to hydroxyzine and baclofen, a little strogner than hydroxyzine, it ahs euphoriant properties of its own but it is a muscle relaxant, anti-anxoety, helps sleep, will aid in the dysphoria youll have, all of thsoe meds will help greatly in your wd experience but if you taper you shouldn go throuhg any bad wd's in the st place..i would taper as low as you can go offf of the clonazepam down to 1mg or .5mgs and the go lower and lower or switch to 10mgs valium and taper from there, do what really works for you and youll feel whats right, and go at a slow apce dont try and rush anything that only causes severe wds and more problems...there are also some good websites you can look up to help u through the wd and this forum as well, amny ppl including myslef have had to wd from benzos, ive had to amyn many times and with many different ones, def. no fun. but it can surely be done....meetings and groups will help alot in keeping your mind on he right tracka nd staying strong on the right course..and not give in to the mental temptation that will plague your brain for a month or soo..clonazepam is long lasting average hafl life around 32 hours so you wouldnt feel any wd's until 3 or 4 days after your last dose taken....best of luck to you and def. come on the forum when you taper or try out soem detox aids im always around and others ahve tons of expereince so it will be very beneficial..-christos
when I tried to switch to librium I felt dizzy and stopped..got scared...and I am going slowly and now down to .120 and getting shakes and feels like I am freezing and scareing me..I am going so slow..will neurontin help this ? I have a lot of anxiety
as well..will I get sicker if I go slow like I am ..to zero? scared.
I'm New here and I'm hoping I can get some help or some kind of answers out there? I've been suffering from anxiety/panic disorder since I was 11 and I've been on Kolonopin for the past 12 years..For the past 3 years I've been on 4mg a day and I'm so sick of being on so much and also the worse is when I have problems with my insurance paying for it days late and I have to wait for it going threw withdrawals and rite now it's not the first time.its by far the scariest thing going threw this feeling of panic! The feeling of terror or feeling of loosing it going crazy I guess is the best way to put it? Anyways I was prescribed Clonodine and Gabapentin to help ease down..it seemed to help the first couple days or so but now on day three it just came out of nowhere and I shut the TV off and everything so I would be able to focus better without any distractions that would make this feeling worse! I just need some kind of help with how to cope and really havnt spoke to anyone in my entire life that I knew that understood completely what I'm talking about and going threw? It would be a huge plus I'm sure just knowing that I'm not the only normal everyday person that just wants to get through the day in peace..
Colonidine is very helpful when coming off of benzo abrubtly,but it's not the end all be all to your withdraw.you will still experience horrible withdraw symptoms.I recommend tapering otherwise it could be dangerous.I have been through pretty much any withdraw u can experience especially prescription and especially benzo I know a lot about it through experience and it's hard to get her not only because of your psychological state of mind but the resources and time it takes to feel right my name on here is an Dominican feel free to ask any questions or request me as a friend I hate when ppl have to fight addiction alone in the dark
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.